# SDR V0XD20140205008

- Difficulty date: February 4, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR SEAT RAIL AT FS 349 CORRODED.  R & R RT FLOOR SEAT RAIL WITH NEW PN SH670-32159-1 IAW AMM 53-00-49 & SRM 51-41-02.
